# SDR DALA2025081106006

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,622 hours, 27,644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTED A VERY STRONG MUSTY/DIRTY SOCK SMELL IN THE FWD CABIN.  DISCONNECTED GROUND AIR, RAN APU & PACKS IAW AMM 12-33-21. CHKD THROUGHOUT CABIN,  NO ODORS NOTED.
